# SDR SWAA2022032878077

- Difficulty date: February 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500D GUSSET CRACKED; STR 19L MARKED / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9;[02] REMOVED FWD CARGO BS.500D GUSSET CRAKED STR 19L IAW SRM 51-40-02-OG-0;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] LOCATED AND DRILLED NEW GUSSET WHITH P/N 143A9481-5 ;LOT#1476136; PO#847748/6 IAW SRM 51-40-02-0G-O; AND DWG#143A7902 .OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW GUSSET WHITH P/N 143A9481-5 ;LOT#1476136; PO#847748/6 IAW SRM 51-40-02-0G-O; AND DWG#143A7902;[07] INSTALLED NEW GUSSET WHITH P/N 143A9481-5 ;LOT#1476136; PO#847748/6 IAW SRM 51-40-02-0G-O; AND DWG#143A7902;[08] VERIFIED CORRECTIVE ACTION ENTRY 7.
